He is seventeen and yesterday tried to kill himself by setting himself on fire. We really need all the prayers no matter what religious beliefs you have, as long as you believe in a higher power. As ...
I've been with this man only two months but have known him for a few years before that. He is very clingy and needy, and depressed too. Everytime I get angry at him, or don't want to spend ...
Is this dangerous? (overdose related)prozac?
so far today ive taken 15 prozac tablets at 20mg. im meant to take one a day.
i dont want to die. i took them because i havent slept in ages and i hoped they would knock me out and because i wanted to sufffer physically instead of the pain i feel mentally.
stupid. i know.
how dangerous is this?
i see a counsellor under the child and adolescent mental health services (camhs) and im on prozac by prescription. im 15 years old
Yea you idiot if you take that many you will die.....ESPECIALLY if you are only supposed to take ONE
JD â™¥ AD
You should probably go get your stomach pumped. I'm not sure how much you'd have to take to die, but that isn't safe.
Take some Tylenol PM if you want to sleep.
call Poison Control or 911.
suprised you can type
go to hospital, i did the same thing. they sent me home with a large box of paracetemol. lucky me
Real Grave Digger 74
well mabey you should call ur doctor,or poison control hotline,or even the pharmacy that filled ur pills,asking us on here wont get u anywere,call before you die idiot
noitall Yorkshire England (U.K.)
Yes it is dangerous.
Seek medical help.
Among 633 adult patients who overdosed on fluoxetine hydrochloride alone, 34 resulted in a fatal outcome, 378 completely recovered, and 15 patients experienced sequelae after overdosage, including abnormal accommodation, abnormal gait, confusion, unresponsiveness, nervousness, pulmonary dysfunction, vertigo, tremor, elevated blood pressure, impotence, movement disorder, and hypomania. The remaining 206 patients had an unknown outcome. The most common signs and symptoms associated with non-fatal overdosage were seizures, somnolence, nausea, tachycardia, and vomiting. The largest known ingestion of fluoxetine hydrochloride in adult patients was 8 grams in a patient who took fluoxetine alone and who subsequently recovered. However, in an adult patient who took fluoxetine alone, an ingestion as low as 520 mg has been associated with lethal outcome, but causality has not been established.
Among pediatric patients (ages 3 months to 17 years), there were 156 cases of overdose involving fluoxetine alone or in combination with other drugs. Six patients died, 127 patients completely recovered, 1 patient experienced renal failure, and 22 patients had an unknown outcome. One of the six fatalities was a 9-year-old boy who had a history of OCD, Tourette's syndrome with tics, attention deficit disorder, and fetal alcohol syndrome. He had been receiving 100 mg of fluoxetine daily for 6 months in addition to clonidine, methylphenidate, and promethazine. Mixed-drug ingestion or other methods of suicide complicated all 6 overdoses in children that resulted in fatalities. The largest ingestion in pediatric patients was 3 grams which was nonlethal.
Other important adverse events reported with fluoxetine overdose (single or multiple drugs) include coma, delirium, ECG abnormalities (such as QT interval prolongation and ventricular tachycardia, including torsades de pointes-type arrhythmias), hypotension, mania, neuroleptic malignant syndrome-like events, pyrexia, stupor, and syncope.
VERY DANGEROUS YOU NEED HELP
x little hammerette x
plz hun go up the hospital an tell ur parents that is very dangerous im 16 an im on once a day 20mg prozac
how long have u been on them? u shud never change your dosage without the docs say so
speak 2 ur docter they might change your medicine or increase ur dose
I think you have seriously overdosed and should seek medical help immediately.
It should not be too dangerous. My intro to psych teacher told me that Prozac is nearly impossible to overdose on. I have never heard of anyone dieing from overdose of Prozac, unlike some other antidepressants. That is one reason why it is given to teens. If you didn't also have alcohol, then you should be relatively okay.That said, the major thing to be worried about is how Prozac will work in the future. Prozac can lose effectiveness at the regular dose, if you take more than you are supposed to. There also might be more mild or moderate side effects that you haven' t had yet. Your stomach might hurt and you might throw up or you might go to sleep. You may lose some muscle control temporarily, so I would lie down. If anything unusual occurs (read the info that came with the pills), go to the hospital. I always preferred hitting my head or screaming to an overdose.
I had the same problem with Prozac. It is the Prozac that is causing you not to sleep. You could try sleeping pills, but you will not get much normal (healing) sleep on sleeping pills (and overdose on those is dangerous). The trick with Prozac is that some people prefer to take it in the evening or a couple of hours before they want to sleep (do that tomorrow). That worked for me. If you try sleeping pills, Lunesta is the best one I tried, but it is horribly expensive. Ambien doesn't work, at least not with Prozac. You should have told your doctor that you aren't sleeping. Perhaps Prozac just isn't right for you. It wasn't right for me. I like Lexapro, because it lets me be alert in the day and sleep at night. It works much faster than Prozac too. Also it is a quick switch from Prozac to Lexapro. You could start Lexapro at 10mg a day after taking Prozac.
go to hospital immediaetly and ring ur counsellor and tell them what you have done and how u r feeling.prozac dont make you sleep there r other drugs that help you sleep.if you damage ur physicall health like this it will have a knock on effect and make u feel worse mentally.its a vicious circle.please u most let sum1 know what u have done.dont hesitate.do it now.gud luck.
don't do it again
this is a really serious problem
Tell an adult NOW, and dial 911.
it is dangerous
Stop taking your Prozac and immediately call your psychiatrist and tell them this. This is all a form of acting out, and given that you've been on the Prozac for more than 2 weeks, it quite clearly isn't helping at all if you're still having these self-destructive ideations. Overdosing on Prozac might not kill you, but it could put you in a coma.
Go to hospital NOW.
Take your details of yours meds.
GO GO GO GO GO!!!
Well, firstly -- do not take any more Prozac today. It can be dangerous, however I highly doubt you're going to die. Personally, I've taken A LOT of Prozac in one day when feeling VERY depressed and it made me feel better or it made me tired and I just slept it off.
You'll be fine, but from now on I want your promise to only take one per day. If you are having problems sleeping, there are a number of meds available for that. Now go and try to get some sleep.
Well, you took 300mg of prozac, and the maximum daily dose is 80mg. So you've taken nearly 4x the reccomended dose.
I know you don't want to die, and I know that you just want to "numb" out the inner feelings. God, I've taken overdoses because I just wanted to block the world out, so I know where you're coming from.
It's really dangerous my dear, can you get to A&E? I know you probably don't want to tell anybody about your OD, but it would be better they found out now -rather then found you dead. They might be angry, but they would be happy you told them.
Are you having any side effects yet?
Nausea, vomiting, fever, sleepiness, rapid or uneven heartbeat?
Please, hun, you need to seek help right now. You may not even feel the effects now, but you can suffer internal damage.
Hope everything is okay
Edit: If you can't get to A&E or are afraid of admitting your OD. Ring for an ambulance, and let the paramedics tell your parents/whoever else.
actually I understand that prozac is one of the pills you can't overdose on !
speak to your counsellor and gp
Go to hospital sweetie.
Yes, this is dangerous. Prozac is not a sedative, just the opposite. This dose can cause your heart to go into "tachycardia" speed up to very high levels.
Call CAMHS. If a parent is at home, have them call an ambulance. Prozac can also have an affect on your respiratory system.
Playing Russian Roulette like this can cause irreversible effects.